# SDR CA001013006

- Difficulty date: April 5, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 11,036 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Condition: Failed
- Location: Compressor
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT FAILURE TO CLOSE.
